Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Rupert

anybody had any side effects with temporary fillers?

Just wondering if anybody has had any side effects with temporary fillers or any filler for that matter. I recently had a shot of the filler Evolence in my arm as an allergy test. I was being cautious. Apparently its not really possible to have an allergy to this filler but I am always cautious.

Well two weeks on and there is still a small, hard red spot at the injection site and the area injected still hurts if you press down on it. Was wondering if anybody else had anything similar with fillers. Doesn't feel like the filler is being attacked by allergy though.

Share this post


Link to post
Share on other sites

hey ruppert don worry about alergy. im a allergical person, i did tratment when i was younger for that cuz i had serius problems with alergie and i left the treatmen wich means i still have alergie (indead i still cant take some medicine). anyway, i did filler this year and i had no reaction. i had red spots for 1 month or something like that from the nail cuz my skin is very thin. so, dont worry.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×